# SDR SWAA2025042955269

- Difficulty date: April 9, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 58,034 hours, 35,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORROSION AREAS ON FLOOR TO SIDEWALL BETWEEN BS500-BS500C LBL21<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT FROM BS480+10 TO BS500D LBL21 AND INSTALLED SPLICE REPAIR AT 480+10 IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-6 AND DWG 143A7500 ID:0071 REV: -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
